Towards a theory of some unbounded linear operators on p-adic Hilbert spaces and applications
Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 1, p. 205-222

We are concerned with some unbounded linear operators on the so-called p-adic Hilbert space 𝔼 ω . Both the Closedness and the self-adjointness of those unbounded linear operators are investigated. As applications, we shall consider the diagonal operator on 𝔼 ω , and the solvability of the equation Au=v where A is a linear operator on 𝔼 ω .

@article{AMBP_2005__12_1_205_0,
     author = {Diagana, Toka},
     title = {Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {1},
     year = {2005},
     pages = {205-222},
     doi = {10.5802/ambp.203},
     mrnumber = {2126449},
     zbl = {1087.47061},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_2005__12_1_205_0}
}
Diagana, Toka. Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications. Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 1, pp. 205-222. doi : 10.5802/ambp.203. http://www.numdam.org/item/AMBP_2005__12_1_205_0/

[1] Albeverio, S.; Bayod, J. M.; Perez-Gargia, C.; Cianci, R.; Khrennikov, A. Y. Non-Archimedean Analogues of Orthogonal and Symmetric Operators and p-adic Quantization, Acta Appl. Math., Tome 57 (1999) no. 3, pp. 205-237 | Article | MR 1722049 | Zbl 0943.46044

[2] Basu, S.; Diagana, T.; Ramaroson, F. A p-adic Version of Hilbert-Schmidt Operators and Applications, J. Anal. Appl., Tome 2 (2004) no. 3, pp. 173-188 | MR 2092641 | Zbl 1077.47061

[3] Diarra, B.; Ludkovsky, S. Spectral Integration and Spectral Theory for Non-Archimedean Banach Spaces, Int. J. Math. Math. Sci., Tome 31 (2002) no. 7, pp. 421-442 | Article | MR 1926812 | Zbl 0999.47063

[4] Diarra, B. An Operator on Some Ultrametric Hilbert spaces, J. Analysis, Tome 6 (1998), pp. 55-74 | MR 1671148 | Zbl 0930.47049

[5] Diarra, B. Geometry of the p-adic Hilbert Spaces, Preprint (1999)

[6] Keller, H. A.; Ochsenius, H. Algebras of Bounded Operators on nonclassical orthomodular spaces. Proceedings of the International Quantum Structures Association, Part III (Castiglioncello, 1992), Internat. J. Theoret. Phys., Tome 33 (1994) no. 1, pp. 1-11 | Article | MR 1263295 | Zbl 0809.46094

[7] Khrennikov, A. Y. Mathematical Methods in Non-Archimedean Physics. (Russian)., Uspekhi Math. Nauk., Tome 45 (1990) no. (4)(279), pp. 79-110 (79-110, 192; Translation in Russian Math. Surveys 45 (1990), no. 4, 87-125) | MR 1075387 | Zbl 0722.46040

[8] Khrennikov, A. Y. Generalized Functions on a Non-Archimedean Super Space, (Russian) Izv. Akad. Nauk SSSR Ser. Math., Tome 55 (1991) no. 6, pp. 1257-1286 | MR 1152212 | Zbl 0755.46048

[9] Khrennikov, A. Y. p-adic Quantum Mechanics with p-adic Valued Functions, J. Math. Phys., Tome 32 (1991) no. 4, pp. 932-937 | Article | MR 1097779 | Zbl 0746.46067

[10] Ochsenius, H.; Schikhof, W. H. Banach Spaces Over Fields With An Infinite Rank Valuation, p-adic Functional Analysis (Poznań, 1998), Lectures Notes in Pure and Appl. Math., Tome 207 (1999), pp. 233-293 (Dekker, New York) | MR 1703500 | Zbl 0938.46056

[11] Van Rooij, A. C. M. Non-Archimedean Functional Analysis, Marcel Dekker, Inc. (1978) | MR 512894 | Zbl 0396.46061